Q&A: WEIGHT loss?

August 6, 2011 by  
Filed under Common Questions

Question by Charles Zachary due 9/10/09: WEIGHT loss?
well i have hypothyroidism and its hard to lose weight-and i recently got the depo provera shot and since then i have gained twenty pounds-i cant really workout alot cause i had knee surgery and i havent regained full capability of my knee-so i cant run an di cant do much-i am on levothyroxin for my thyroid, occassional combivent-and i am a college student and i work like one day a week for five hours-what weight loss pills or supplemens would you suggest?

Best answer:

Answer by ♥Kinza ♥
Go to your doctor!! it is incredibly silly to mix drugs without consultation with your DOc!!

What do you think? Answer below!

Comments

3 Responses to “Q&A: WEIGHT loss?”
  1. tiedyelime81 says:

    talk to your doctor, but bike riding or swimming are very low impact and very healthy.

  2. William U says:

    there is a Dr. online that might be able to help you out to lose that weight. watch video at http://www.wecellit.com

  3. Charly says:

    Get off Depo. It is dangerous and completely messed my hormone levels up. I was having menopausal symptoms at only 23!

    When I switched to a different birth control the weight started coming off on its own…

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!